# SDR RAIA00507013

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 14,828 hours, 14,203 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 8151131
- Condition: Leaking
- Location: Bleed Air System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 3524 - STL - BLEED 2 LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED BLEED HOSE DUCT.
